Universidad Complutense de Madrid
E-Prints Complutense

Linear stability analysis and metastable solutions for a phase-field model

Impacto

Descargas

Último año

Jiménez Casas, Ángela y Rodríguez Bernal, Aníbal (1999) Linear stability analysis and metastable solutions for a phase-field model. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 129 (3). 571-600 . ISSN 0308-2105

URL Oficial: http://journals.cambridge.org/abstract_S030821050002151X




Resumen

We study the linear stability of equilibrium points of a semilinear phase-field model, giving criteria for stability and instability. In the one-dimensional case, we study the distribution of equilibria and also prove the existence of metastable solutions that evolve very slowly in time.


Tipo de documento:Artículo
Palabras clave:Transitions; Dynamics; Patterns; Limits; Change of variables
Materias:Ciencias Biomédicas > Biología > Biomatemáticas
Código ID:19839
Depositado:07 Feb 2013 11:30
Última Modificación:11 Dic 2013 18:11

Descargas en el último año

Sólo personal del repositorio: página de control del artículo